# SDR CALA2024042201156

- Difficulty date: April 16, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 452T205512
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0245. GENERATING ITEM:63-0600-1 -2509.B767-06-3-7071  ALC STA 1263 R/H CENTER GUIDE HAS CORROSION EXTENDING OUT FROM UNDER MOUNT BOLTS. TAG# 91049 REPLACED WEB AT STA 1263 R/H CENTER GUIDE MOUNT BOLTS SEE AMES M ANUFACTURING WORK ORDER 169876-0100-0010 FOR PAR5T FABRICATION S EE N/R 168798-0100-0244 FOR INSTALLATION SEE ESFR 1035868
